# SDR ASOA2015042712680

- Difficulty date: April 1, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,628 hours, 24,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R9515943
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY RT SIDE DIRECTLY UNDER ACM HAS CRACKED BRACKET.  REMOVED BRACKET IAW SRM 51-42-06.  INSTALLED NEW BRACKET, IAW SRM 51-42-06.
